# SDR AALA991127

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBOARD SUPPORT AT FRAME 26 BELOW CENTER SCISSOR.  REPAIRED PER SRM 53-10-15, BY REPLACING SECTION OF SUPPORT ANGLE.  (M)
